advertisement
Question
Posted by: A | 2010/05/26

The pill &  libido

Good day doc,

I am on Yasmin as this is the only pill that does not have side effect such as gaining weight, mood changes etc.

My question is however. I do not have any libido, as I experience vaginal dryness and I fear intercourse. My GP told me that this is due to the hormonal balances due to the pill. We have used KY but the problem is still remaining. The " inside"  of my vagina is SO dry and tender, making Sex imposible to enjoy!

Is there any help or medication or alternative to Yasmin that I can use?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The dryness as a side effect might remain as long as you use Yasmin. You might want to consider increasing the lubrication jelly that you are using, as the lubrication that you are using does not seem to be enough. A typical physical reaction that occurs when we encounter discomfort during sex is a form of “vaginismus” - http://www.sexualhealth.co.za//index.php?option=com_content&task=view&id=80&Itemid=116, where the tension result in the vagina not being able to relax and increasing the possibility that pain might occur during intercourse. It might be worth it for you and your partner to explore “kegel exercises” - http://www.mayoclinic.com/health/kegel-exercises/wo00119 . By allowing you to gain more control over your “PC” muscles (the muscles that directly that are directly involved during sex, you might be able to relax more, allowing your body to lubricate itself more. That, in combination with the extra lubrication might be helpful.

If you need the help and assistance for a practitioner working specifically with these type of complaints you are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2010/05/27

The dryness as a side effect might remain as long as you use Yasmin. You might want to consider increasing the lubrication jelly that you are using, as the lubrication that you are using does not seem to be enough. A typical physical reaction that occurs when we encounter discomfort during sex is a form of “vaginismus” - http://www.sexualhealth.co.za//index.php?option=com_content&task=view&id=80&Itemid=116, where the tension result in the vagina not being able to relax and increasing the possibility that pain might occur during intercourse. It might be worth it for you and your partner to explore “kegel exercises” - http://www.mayoclinic.com/health/kegel-exercises/wo00119 . By allowing you to gain more control over your “PC” muscles (the muscles that directly that are directly involved during sex, you might be able to relax more, allowing your body to lubricate itself more. That, in combination with the extra lubrication might be helpful.

If you need the help and assistance for a practitioner working specifically with these type of complaints you are welcome to phone our helpline – 0860100262 where you could be assisted in finding a practitioner as close as possible to you.
Furthermore you are welcome to visit the following website for any more sexual health information and assignments that could be helpful: www.sexualhealth.co.za

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement